# SDR ABXA20130820527

- Difficulty date: August 20, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 83,829 hours, 39,117 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 146T63421
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL SPOTS OF CORROSION ON BULK CARGO DOOR INNER STRUCTURE.  REPAIRED, R & R CORRODED AREAS IAW SRM CH'S 51-21-04, 51- 21-10, 51-40-02. PN: 146T6342-1, NSN, INNER CHORD CORRODED. 1263 -1351 STR 28L; ACFT WAS GROUNDED.
